# SDR R7MR34978

- Difficulty date: February 19, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Engine: Pwa PW206A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Box
- Part number: 45043003
- Part serial: 1124
- Condition: Inoperative
- Location: Master
- Part time: 2,026 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY MASTER BOX, CAUSED BATTERY DISCONNECT TO ILLUMINATE AFTER GPV REMOVAL AND WHILE ENGINE WAS RUNNING.  WITH BATTERY ON, NO POWER FROM TB2 OR TB3.  UNIT FAILED TEST FAILURE (FAILED BEFORE COMPLETING TEST).  A LATER ATTEMPT TO TEST PASSED BUT UNIT WAS SLUGGISH.  A THIRD TEST WAS DONE WHICH RESULTED IN THE SAME RESULTS AS THE FIRST.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  NOTE: THE REPLACEMENT UNIT HAD SOME COSMETIC SHIPPING DAMAGE.
